Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/7470
Title: Applicability of selected probability distributions to the number of authors per article in theoretical population genetics
Authors: Gupta, Bry Mohan
Kumar, Suresh
ROUSSEAU, Ronald 
Issue Date: 1998
Source: Scientometrics, 42(3). p. 325-334
Document URI: http://hdl.handle.net/1942/7470
DOI: 10.1007/BF02458375
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

9
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

6
checked on May 14, 2022

Page view(s)

54
checked on May 15, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.